MAUDE Adverse Event Report: ABBOTT MEDICAL NAVITOR TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL NAVITOR TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Model Number NVTR-23
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on 27 may 2026, a 23mm, navitor valve was selected for implant using a flexnav delivery system (ds).The patient has a prior medical history of peripheral vascular disease and arteriotomies in the access.Right femoral was selected as the access site.Calcification was observed in the access site, upon insertion of the first proglide, significant difficulty was felt while puncturing.After placement of the first proglide, the femoral artery ruptured and an unspecified peripheral balloon was used to control the bleeding.An arterial dissection was required to advance the ds.The valve and ds were prepared; during the procedure, on the first deployment attempt, it appeared that the navitor vision stent had broken; the valve was recaptured twice due to positioning issue.At this point, the valve capsule did not fully recaptured.All necessary maneuvers were performed without success in recapturing the valve, resulting in deploying the valve in the descending aorta.A second unspecified valve was selected for implant and advanced through the descending aorta.The valve was able to be implanted successfully without complications.The patient remained hemodynamically stable throughout the procedure and there was no clinically significant delay reported.Two days later, the patient was reported to be discharged.
 
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.

Brand Name
NAVITOR TRANSCATHETER AORTIC VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key25566373
Report Number2135147-2026-04256
Device Sequence Number15955712
Product Code NPT
UDI-Device Identifier05415067031570
UDI-Public(01)05415067031570(17)260709
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/09/2026
Device Model NumberNVTR-23
Device Catalogue NumberNVTR-23
Device Lot Number9165887
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2026
Initial Report FDA Received Date06/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NVTR-23.
Patient SexFemale